# SDR CALA2017081102617

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 60,461 hours, 19,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1669 DOES NOT PASS THE CAPACITY CHECK.  REPLACED THE RIGHT OVERWING BATTERY PACK IAW AMM 33- 51-06, TESTED FOUND NORMAL.
